# SDR GSPA201804170001

- Difficulty date: March 24, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N70VM
- Make and model: Cessna 525B
- Aircraft serial: 525B0526
- Aircraft time: 295 hours, 186 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED KEGE, PITOT STBY COLD MSG CAME ON, DIVERTED TO KAPA.
